Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 477, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2011, 6:30 PM CDT for Christian County, Stone County, Taney County, Missouri. It was in force for 45 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2011, 6:30 PM CDT (23:30 UTC)
- Expired
- Aug 20, 2011, 7:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Christian County, MO, Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 51 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 7:10 PM CDT | TSTM WND DMG | Forsyth, MO | TREES DOWN JUST EAST OF FORSYTH |
| Aug 20, 7:20 PM CDT | TSTM WND GST 50 | Forsyth, MO | ESTIMATED 40-50 MPH WINDS AND PEA HAIL |
| Aug 20, 7:25 PM CDT | TSTM WND DMG | Hollister, MO | POWER POLE DOWN |
| Aug 20, 7:25 PM CDT | TSTM WND GST 70 | Kissee Mills, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 6:04 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3504 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
124
WUUS53 KSGF 202330
SVRSGF
MOC043-209-213-210015-
/O.NEW.KSGF.SV.W.0477.110820T2330Z-110821T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
630 PM CDT SAT AUG 20 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
WESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 715 PM CDT.
* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A SEVERE THUNDERSTORM NEAR ELSEY...OR 12 MILES SOUTHEAST OF
AURORA...MOVING SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM HAS A HISTORY OF PRODUCING
LARGE HAIL.
* LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...CAPE FAIR...
CHESTNUTRIDGE...CRANE...EDGEWATER BEACH...ELSEY...FORSYTH...
GALENA...GARRISON...HIGHLANDVILLE...HOLLISTER...HURLEY...INDIAN
POINT...KIMBERLING CITY...KIRBYVILLE...KISSEE MILLS...MERRIAM
WOODS...OZARK BEACH...PONCE DE LEON...POWERSITE...REEDS SPRING...
RIDGEDALE...ROCKAWAY BEACH...SILVER DOLLAR CITY...SPOKANE...TABLE
ROCK...TANEYVILLE AND WALNUT SHADE.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 620 PM...BASEBALL SIZE HAIL WAS REPORTED WITH THIS STORM IN
AURORA.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3675 9358 3682 9357 3682 9361 3693 9361
3701 9354 3685 9291 3682 9291 3649 9322
3649 9335
TIME...MOT...LOC 2330Z 307DEG 31KT 3687 9351
WIND...HAIL 60MPH 1.75IN
$$
KARDELL1 follow-up statement
908
WWUS53 KSGF 202350
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT SAT AUG 20 2011
MOC043-209-213-210015-
/O.CON.KSGF.SV.W.0477.000000T0000Z-110821T0015Z/
CHRISTIAN MO-STONE MO-TANEY MO-
650 PM CDT SAT AUG 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR WESTERN TANEY...STONE AND SOUTHEASTERN CHRISTIAN COUNTIES...
AT 647 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM PONCE DE LEON
TO CAPE FAIR...MOVING SOUTHEAST AT 35 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE BRANSON WEST...BRANSON...CAPE FAIR...
CHESTNUTRIDGE...EDGEWATER BEACH...FORSYTH...GALENA...GARRISON...
HIGHLANDVILLE...HOLLISTER...INDIAN POINT...KIMBERLING CITY...
KIRBYVILLE...KISSEE MILLS...MERRIAM WOODS...OZARK BEACH...PONCE DE
LEON...POWERSITE...REEDS SPRING...RIDGEDALE...ROCKAWAY BEACH...SILVER
DOLLAR CITY...SPOKANE...TABLE ROCK...TANEYVILLE AND WALNUT SHADE.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3675 9358 3690 9351 3699 9346 3685 9291
3682 9291 3649 9322 3649 9335
TIME...MOT...LOC 2350Z 307DEG 31KT 3683 9331 3671 9353
WIND...HAIL 60MPH 1.25IN
$$
KARDELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:59 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Aug 20, 2:59 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 259 PM CDT SAT AUG 20 2011 .DISCUSSION... SHORT TERM...(TONIGHT AND SUNDAY) ACCORDING TO THE VARIOUS MESOSCALE MODELS AVAILABLE...THE BEST WINDOW OF OPPORTUNITY FOR STORMS WILL BE FROM 21Z TO 03Z WITH INITIATION AROUND THE 20Z TIME FRAME. PINPOINTING INITIATION LOCATION REMAINS TOUGHEST...AND STILL PREFER AREAS ALONG/NORTHWEST OF THE I44 CORRIDOR AND ALONG/WEST OF HIGHWAY 65 FOR INITIATION. SEVERE POTENTIAL/COVERAGE LOOKS BETTER ALONG/SOUTH OF THE HIGHWAY 60 CORRIDOR WHERE THE BETTER INSTABILITY RESIDES. TO THE NORTH...STILL CANNOT RULE OUT A FEW SEVERE STORMS...EXPECTATIONS ARE FOR A LOWER COVERAGE/RISK. PRIMARY RISKS CONTINUE TO BE DAMAGING WIND GUSTS AND LARGE HAIL. WILL NEED TO MONITOR HAIL POTENTIAL FOR SIZES LARGER THAN QUARTERS AS NAM SOUNDINGS SUGGEST PRETTY DECENT MID LEVEL LAPSE RATES. STORMS SHOULD EXIT TO THE EAST AND SOUTH DURING THE LATE EVENING HOURS WITH SOME CLEARING EXPECTED OVERNIGHT. EXPECTING NEAR PERSISTENCE LOW TEMPERATURES IN THE UPPER 60S TO LOWER 70S. SUCH VALUES WOULD SUPPORT A RISK OF PATCHY FOG GIVEN CROSS OVER TEMPERATURES IN THE UPPER 60S/LOWER 70S...ESPECIALLY IF WE CAN GET A DECENT SWATH OF RAINFALL ACROSS THE REGION. WILL REMAIN CONSERVATIVE FOR THE TIME BEING AND ALLOW AN OPPORTUNITY TO SEE JUST HOW WIDESPREAD RAINFALL CAN GET THIS AFTERNOON/EVENING. ON SUNDAY...LOOKS TO BE A QUIET DAY ACROSS THE REGION AS WEAK HIGH PRESSURE BUILDS IN THE REGION IN A BACK DOOR FASHION. A LIGHT NORTHEAST WIND AND SLIGHT CUT IN HUMIDITY IS EXPECTED WITH NEAR AVERAGE HIGHS FOR LATE AUGUST. GAGAN LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY) THE NORTHWEST FLOW WILL KEEP THE WEATHER PATTERN ACTIVE FOR THE OZARKS WITH PERIODIC CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK. THE NEXT SHORTWAVE WILL MOVE ACROSS LATE MONDAY AFTERNOON/EVENING AND SHOULD DEVELOP ANOTHER ROUND OF CONVECTION. ANOTHER VIGOROUS SHORTWAVE WILL MOVE ACROSS THE MIDWEST TUESDAY AFTERNOON INTO TUESDAY EVENING WITH ANOTHER ROUND OF SHOWERS AND STORMS ON TAP FOR THE OZARKS. THE MAIN THREAT WITH ANY STRONG STORMS WILL BE THREAT OF DAMAGING WINDS. TEMPERATURES WILL BE RATHER WARM BEING SLIGHTLY ABOVE AVERAGE FOR LATE AUGUST. BY MIDWEEK...A WEAK FRONT MOVES THROUGH AND A SURFACE HIGH WILL BUILDS IN FOR LATTER PART OF THE WEEK. THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL ALSO BUILD EAST ACROSS THE OZARKS. THIS WILL ALLOW FOR A LESS ACTIVE WEATHER PATTERN AND RAIN CHANCES WILL BE NULL FOR THE END OF THE WEEK WITH TEMPERATURES ABOUT PAR FOR THIS TIME OF YEAR. GRIFFIN && .AVIATION... /ISSUED 1251 PM CDT SAT AUG 20 2011/ FOR THE 18Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE WILL BE POTENTIAL FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON INTO THIS EVENING. SEVERAL FACTORS COMING TOGETHER TO SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT THAT WILL HAVE THE POTENTIAL TO AFFECT JLN/SGF/BBG AERODROMES. A LINGERING BOUNDARY LEFT IN THE WAKE OF THIS MORNING/S STORMS...ALONG WITH A COLD FRONT ALONG THE I70 CORRIDOR AND AN INCOMING SHORTWAVE ALOFT FROM THE CENTRAL PLAINS SHOULD INSTIGATE TSRA DEVELOPMENT BY THE MID AFTERNOON HOURS. ACTIVITY SHOULD BE INITIALLY SCATTERED...BUT EXPAND INTO A CLUSTER ALONG THE INCOMING COLD FRONT AS WE HEAD INTO THIS EVENING. CONFIDENCE IS HIGH ENOUGH TO INCLUDE A MENTION OF TSRA FROM MID AFTERNOON INTO EARLY EVENING AT JLN/SGF/BBG. THERE IS A RISK OF VIS/CIG RESTRICTIONS TO AS LOW AS IFR BENEATH THE CORES OF THESE STORMS. OUTSIDE OF THESE STORMS...VFR CONDITIONS WILL BE THE NORM. THERE IS A RISK OF LIGHT FOG (MVFR) TOWARD SUNRISE SUNDAY AT SGF/BBG ASSUMING RAINFALL IS OBSERVED AT EACH SITE DURING THE AFTERNOON AND EVENING. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 20, 1:03 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 103 PM CDT SAT AUG 20 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 103 PM CDT SAT AUG 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED HAIL RISK. LIMITED LIGHTNING RISK. LIMITED FLASH FLOOD RISK. ELEVATED EXTREME HEAT RISK. DISCUSSION... HEAT INDEX VALUES WILL RANGE FROM THE MIDDLE 90S TO AROUND 103 DEGREES IN AREAS ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR... WITH HIGHEST VALUES EXPECTED ACROSS FAR SOUTHWEST MISSOURI. A COLD FRONT ENTERING THE AREA FROM THE NORTH WILL BE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS INITIATION IS PREFERRED FOR AREA ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR AND ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON...AND THIS ACTIVITY WILL SPREAD TO THE SOUTHEAST AND ACROSS THE REMAINDER OF THE OUTLOOK AREA THIS EVENING. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE OUTLOOK AREA FROM THE MIDDLE OF THIS AFTERNOON THROUGH THE MID EVENING HOURS. THE BETTER RISK FOR SEVERE THUNDERSTORMS WILL RESIDE ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR WHERE THE GREATEST INSTABILITY WILL BE LOCATED. THE PRIMARY SEVERE WEATHER RISKS ARE DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY RAINFALL ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS...THERE IS A LIMITED RISK FOR FLASH FLOODING ALONG AND EAST OF A LINE FROM OSCEOLA TO WEST PLAINS. THUNDERSTORMS SHOULD EXIT SOUTHERN AND SOUTH CENTRAL MISSOURI LATE THIS EVENING INTO OVERNIGHT TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FROM SUNDAY INTO NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE REGION. HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100 DEGREES ARE EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI OZARKS EACH AFTERNOON FROM SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED IN AREAS ROUGHLY ALONG AND NORTHWEST OF THE INTERSTATE 44 CORRIDOR AND ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR THIS AFTERNOON. SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Aug 20, 5:48 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
548 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL FREISTATT 37.02N 93.90W
08/20/2011 E1.75 INCH LAWRENCE MO BROADCAST MEDIA
MEDIA RELAYED PUBLIC REPORT OF GOLFBALL SIZE HAIL. HAD
ANOTHER PUBLIC CALL OF GOLFBALL SIZE HAIL ON I-44 IN THE
SAME AREA.
&&
MGRIFFINLocal storm report, Aug 20, 6:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
606 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL AURORA 36.97N 93.72W
08/20/2011 E1.00 INCH LAWRENCE MO PUBLIC
&&
MGRIFFINLocal storm report, Aug 20, 6:22 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL AURORA 36.97N 93.72W
08/20/2011 E2.75 INCH LAWRENCE MO PUBLIC
BASEBALL SIZE HAIL KNOCKED OUT SKY LIGHTS AT THE WALMART
&&
MGRIFFINLocal storm report, Aug 20, 6:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
623 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM HAIL 1 NW CRANE 36.92N 93.58W
08/20/2011 E2.50 INCH STONE MO FIRE DEPT/RESCUE
FIRE CHIEF REPORTED TENNIS BALL SIZE HAIL
&&
MGRIFFINLocal storm report, Aug 20, 6:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 PM CDT SAT AUG 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL AURORA 36.97N 93.72W
08/20/2011 E1.75 INCH LAWRENCE MO BROADCAST MEDIA
MEDIA RELAYED REPORT OF GOLFBALL SIZE HAIL
&&
MGRIFFINSpecial weather statement, Aug 20, 6:27 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT SAT AUG 20 2011
MOZ105-210000-
OZARK MO-
627 PM CDT SAT AUG 20 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK COUNTY UNTIL 700 PM
CDT...
AT 623 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ISABELLA...OR 24 MILES SOUTH OF AVA...MOVING
EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BRIXEY...GAINESVILLE...HARDENVILLE...
ISABELLA...PONTIAC...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
UDALL...WILLHOIT AND ZANONI.
PEOPLE IN CENTRAL OZARK COUNTY...INCLUDING GAINESVILLE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3651 9269 3669 9271 3679 9222 3649 9220
3649 9224
TIME...MOT...LOC 2328Z 265DEG 26KT 3661 9258
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:35 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 55 min |
| Aug 20, 4:15 AM CDT | Special Weather Statement | SGF | Benton, Morgan | 60 min |
| Aug 20, 4:43 AM CDT | Special Weather Statement | SGF | Camden, Miller, Morgan | 62 min |
| Aug 20, 5:21 AM CDT | Special Weather Statement | SGF | Camden, Maries, Miller, Pulaski | 54 min |
| Aug 20, 5:23 AM CDT | Special Weather Statement | SGF | Camden, Maries, Miller, Pulaski | 52 min |
| Aug 20, 5:46 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 59 min |
| Aug 20, 6:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 62 min |
| Aug 20, 7:10 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 65 min |
| Aug 20, 5:20 PM CDT | Special Weather Statement | SGF | Lawrence | 25 min |
| Aug 20, 5:25 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 65 min |
| Aug 20, 5:51 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone | 39 min |
| Aug 20, 6:27 PM CDT | Special Weather Statement | SGF | Ozark | 33 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.